Follow
Ronald DeVore
Ronald DeVore
Professor of Matematics, Texas A&M University
Verified email at math.tamu.edu
Title
Cited by
Cited by
Year
Constructive approximation
RA DeVore, GG Lorentz
Springer Science & Business Media, 1993
40141993
A simple proof of the restricted isometry property for random matrices
R Baraniuk, M Davenport, R DeVore, M Wakin
Constructive Approximation 28 (3), 253-263, 2008
28842008
Nonlinear approximation
RA DeVore
Acta numerica 7, 51-150, 1998
16421998
Image compression through wavelet transform coding
RA DeVore, B Jawerth, BJ Lucier
IEEE Transactions on information theory 38 (2), 719-746, 1992
14061992
Iteratively reweighted least squares minimization for sparse recovery
I Daubechies, R DeVore, M Fornasier, CS Güntürk
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2010
13792010
Compressed sensing and best 𝑘-term approximation
A Cohen, W Dahmen, R DeVore
Journal of the American mathematical society 22 (1), 211-231, 2009
11472009
Nonlinear wavelet image processing: variational problems, compression, and noise removal through wavelet shrinkage
A Chambolle, RA De Vore, NY Lee, BJ Lucier
IEEE Transactions on Image Processing 7 (3), 319-335, 1998
10461998
Deterministic constructions of compressed sensing matrices
RA DeVore
Journal of complexity 23 (4-6), 918-925, 2007
7082007
Some remarks on greedy algorithms
RA DeVore, VN Temlyakov
Advances in computational Mathematics 5 (1), 173-187, 1996
6711996
Adaptive finite element methods with convergence rates
P Binev, W Dahmen, R DeVore
Numerische Mathematik 97 (2), 219-268, 2004
6462004
Adaptive wavelet methods for elliptic operator equations: convergence rates
A Cohen, W Dahmen, R DeVore
Mathematics of Computation 70 (233), 27-75, 2001
6122001
Data compression and harmonic analysis
DL Donoho, M Vetterli, RA DeVore, I Daubechies
IEEE transactions on information theory 44 (6), 2435-2476, 1998
5961998
Compression of wavelet decompositions
RA DeVore, B Jawerth, V Popov
American Journal of Mathematics 114 (4), 737-785, 1992
4851992
The structure of finitely generated shift-invariant spaces in L2 (Rd)
C Deboor, RA DeVore, A Ron
Journal of Functional Analysis 119 (1), 37-78, 1994
4761994
Approximation from shift-invariant subspaces of 𝐿₂ (𝐑^{𝐝})
C De Boor, RA DeVore, A Ron
Transactions of the American Mathematical Society 341 (2), 787-806, 1994
4621994
Convergence rates for greedy algorithms in reduced basis methods
P Binev, A Cohen, W Dahmen, R DeVore, G Petrova, P Wojtaszczyk
SIAM journal on mathematical analysis 43 (3), 1457-1472, 2011
4462011
Maximal functions measuring smoothness
RA DeVore, RC Sharpley
American Mathematical Soc., 1984
4191984
The approximation of continuous functions by positive linear operators
RA De Vore
Springer, 2006
4082006
Analytic regularity and polynomial approximation of parametric and stochastic elliptic PDE's
A Cohen, R Devore, C Schwab
Analysis and Applications 9 (01), 11-47, 2011
3822011
Interpolation of Besov spaces
RA DeVore, VA Popov
Transactions of the American Mathematical Society 305 (1), 397-414, 1988
3711988
The system can't perform the operation now. Try again later.
Articles 1–20